# SDR Q5QA2018070605

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N36TA
- Make and model: Beech 58
- Aircraft serial: TH2056
- Aircraft time: 5,562 hours
- Engine: Cont IO550C
- Engine time: 559 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: C28150
- Part serial: HR101553
- Condition: Defective
- Location: Lt Engine
- Part time: 41 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ALTERNATOR WAS INTERMITTENT (INDICATOR LIGHT WAS FLASHING).  INSPECTION DISCLOSED A CRACKED SOLDER JOINT ON THE ALTERNATOR AT THE BASE OF THE A+ OUTPUT TERMINAL.
